# SDR 95ZZZZ235

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 244F70G36
- Condition: Dented
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIAMI, RECEIVED FIRE WARNING ON NR 2 ENGINE.  RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A DENTED SENSOR ON RT AFT COWL.  REPLACED SENSOR, SYSTEM OPS CHECKED OK.  RETURNED ACFT TO SERVICE.
